# SDR 05FDEA00878

- Difficulty date: April 6, 2005
- Submitted: April 18, 2005
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11
- Aircraft serial: 48421
- Aircraft time: 48,638 hours, 9,684 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Rib
- Part number: AKC76055
- Condition: Cracked
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE, EXTENDED TAIL CONE AFT INTERIOR RIB FRAME FOUND CRACKED.  REMOVED PER   SRM 51-35-01 VOLUME II.  NEW RIB AND SPLICES FABRICATED PER DWG AKC7605 AND PART   MARKED PER GMM 7-0-1001.  NEW RIB AND SPLICES INSTALLED PER SRM 51-35-01 VOLUME II.
